# SDR AALA20160512001

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 78,763 hours, 42,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2324
- Condition: Intermittent
- Location: Cabin
- Part time: 59,449 hours, 28,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR PORTABLE EMER LIGHT ASSEMBLY FAILS TEST DUE TO INTERMITTENT OPERATION.  R & R LIGHT ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
